MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*BLUNT CHERRY DISSECT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ETHICON ENDO-SURGERY, LLC. ENDOPATH*BLUNT CHERRY DISSECT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number BCD10
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the analysis results found that one bcd10 device was returned for analysis.Upon evaluation, cotton tip was observed to be stretched but cotton tip was still attached to shaft of the device.Also, the cotton tip several dry body fluid the damage to the device possibly occurred due to an improper handling of the device.Please reference the instruction for use for more information.It should be noted that as part of our quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.A manufacturing record evaluation was performed for the finished device lot number and no non-conformances were identified.
 
Event or Problem Description
It was reported that during an unknown procedure, the cotton tip got loose during use.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.

Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key11009515
Report Number3005075853-2020-06796
Device Sequence Number11715591
Product Code MDM
UDI-Device Identifier10705036011866
UDI-Public10705036011866
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberBCD10
Device Catalogue NumberBCD10
Device Lot NumberT40W78
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2020
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date12/15/2020
Patient Sequence Number1